# SDR USAA991175

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Part time: 48,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK, FOUND .5 INCH CRACK AT LONGERON 31 AT STATION 160 ATTACH POINT.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW PER SRM 53-02.  (M)
